Please use this identifier to cite or link to this item:
Title: Interpolation sequences for the Bernstein algebra
Author: Massaneda Clares, Francesc Xavier
Ortega Cerdà, Joaquim
Keywords: Interpolació (Matemàtica)
Funcions de variables complexes
Anàlisi harmònica
Functions of complex variables
Harmonic analysis
Issue Date: 2008
Publisher: American Mathematical Society (AMS)
Abstract: We give a description, in analytic and geometric terms, of the interpolation sequences for the algebra of entire functions of exponential type which are bounded on the real line.
Note: Reproducció del document publicat a:
It is part of: American Mathematical Society Translations, 2008, vol. 226, p. 75-84
ISSN: 0065-9290
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
567423.pdf103.88 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.